# SDR ASAA2023082644777

- Difficulty date: August 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,470 hours, 997 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LOOP A INOP. GROUNDED - YES. ON DEFERRAL.
